Title: Bayesian probabilistic extensions of a deterministic classification model
Authors: Leenen, Iwein ×
Van Mechelen, Iven
Gelman, A #
Issue Date: 2000
Publisher: Physica-Verlag
Series Title: Computational Statistics vol:15 issue:3 pages:355-371
Description: Laboratorium voor Persoonlijkheidspsychologie. Onderzoeksgroep Kwantitatieve- en persoonlijkheidspsychologie.
ISSN: 0943-4062
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantitative Psychology and Individual Differences
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science